MAUDE Adverse Event Report: COVIDIEN 8 GA GASKETED SLIDE LID - RED; CONTAINER, SHARPS

COVIDIEN 8 GA GASKETED SLIDE LID - RED; CONTAINER, SHARPS
Model Number 8997S
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the lid does not fit well.There was no patient or staff harm.
 
Additional Manufacturer Narrative
E1 initial reporter name, email address, and phone number was corrected.
 
Additional Manufacturer Narrative
Additional information the device history record (dhr) review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.Two videos and photographs provided by the customer were reviewed.No manufacturing problem was detected with the devices.The photos and video show all locking lugs are engaged.A visible gap between the inside of one of the locking lugs and the rim of the container was observed.This is not considered a defect and further evaluation of the physical sample would be required to determine if the gasket height or start/stop position of the gasket was an issue.If the gasket start/stop position was located near the locking lug, it¿s possible that the customer would experience difficulty closing this lid.The exact root cause could not be determined from the video and photos provided.Based on the information available and the investigation findings, additional actions are deemed unnecessary at this time.If additional information or a physical sample is received warranting further analysis, the investigation will be resumed.This complaint will be used for tracking and trending purposes.

Brand Name
8 GA GASKETED SLIDE LID - RED
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key11095671
Report Number1424643-2020-00590
Device Sequence Number17068911
Product Code MMK
UDI-Device Identifier30884521022526
UDI-Public30884521022526
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8997S
Device Catalogue Number8997S
Device Lot Number20D04963
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer12/15/2020
12/15/2020
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date01/05/2021
02/19/2021
Patient Sequence Number1